# SDR CALA9800114

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK AT FASTENERS IN SUPPORT ANGLE INSIDE LT WING INBOARD LEADING EDGE AREA AFT OF NR 1 LEADING EDGE FLAP INBOARD END AT L/E STA 130.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-10-1.
